# SDR IPXA10658840

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586988
- Condition: Damaged
- Location: Pos 13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 13R OB FWD FLOOR PANEL HAS A .5 DIA HOLE.  REPAIRED IAW SRM 767-300F 53-00-50-2R.
